# SDR AU961066

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Part number: 230361401
- Condition: Faulty
- Location: Turbine Engine O
- Component: Garrtt, 230349102
- Stage of operation: CR
- Nature of condition: O, K, J
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE OIL/FUEL HEATER BYPASS VALVE FAULTY
